home : about us : ahead of print : current issue : archives search instructions : subscriptionLogin 
Users online: 110      Small font sizeDefault font sizeIncrease font size Print this page Email this page
 LETTER TO THE EDITOR
Year : 2013  |  Volume : 8  |  Issue : 1  |  Page : 81-82

Acute encephalopathy following the use of aluminum hydroxide in a boy affected with chronic kidney disease


Nephrology Department, Pediatric Health Research Center, Tabriz Children Hospital, Tabriz University of Medical Sciences, Tabriz, Iran

Correspondence Address:
Majid Malaki
(Pediatric Nephrologist), Pediatric Health Research Center, Tabriz University of Medical Sciences, Tabriz
Iran
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/1817-1745.111439

Rights and Permissions








[FULL TEXT] [PDF]*


        
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1322    
    Printed31    
    Emailed0    
    PDF Downloaded111    
    Comments [Add]    
    Cited by others 2    

Recommend this journal